Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on Gulko compact spaces

Author: Gary Gruenhage
Journal: Proc. Amer. Math. Soc. 100 (1987), 371-376
MSC: Primary 54D30; Secondary 54E35
MathSciNet review: 884482
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that every Eberlein compact space has a dense $ {G_\delta }$ metrizable subset. We answer a question of M. Talagrand by showing that the same is true for the wider class of Gul'ko compact spaces. We also show that Gul'ko compact spaces satisfy a certain covering property hereditarily.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30, 54E35

Retrieve articles in all journals with MSC: 54D30, 54E35

Additional Information

PII: S 0002-9939(1987)0884482-0
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia